Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32236
Title: A Painlevé II model in two-ion electrodiffusion with radiation boundary conditions
Authors: Amster, P
Kwong, MK
Rogers, C
Issue Date: 2014
Publisher: Pergamon Press
Source: Nonlinear analysis : real world applications, 2014, v. 16, no. 1, p. 120-131 How to cite?
Journal: Nonlinear analysis : real world applications 
Abstract: Existence, uniqueness, and multiplicity properties are established via a variational formulation for a Painlevé II model subject to radiation boundary conditions in two-ion electrodiffusion. Numerical experiments using an adapted shooting method are also presented to support the theoretical results.
URI: http://hdl.handle.net/10397/32236
ISSN: 1468-1218
EISSN: 1878-5719
DOI: 10.1016/j.nonrwa.2013.09.011
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of Oct 9, 2017

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
0
Citations as of Oct 17, 2017

Page view(s)

73
Last Week
0
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.